TRADELABOR has more than 20 years of experience in the control and treatment of air, working with an experienced and qualified technical staff and with the most advanced technology in this area, which together guarantee the quality of the services provided.
Officials with the FDA have issued a warning about the serious problems associated with high doses of diphenhydramine (Benadryl), according to a drug safety communication.1
The warning cites teen misuse of the allergy medicine sparked by the “Benadryl Challenge,” a dangerous social media trend promoted on the popular application TikTok. The agency issued the communication following news reports of teenagers ending up in emergency rooms or dying as a result of participating in the challenge.1
According to the FDA, the agency is investigating these reports and conducting a review to determine if additional cases have been reported.1
The Benadryl Challenge went viral on TikTok, challenging users to take excessive doses of the allergy medication to elicit hallucinatory effects. Taking higher than the recommended doses of diphenhydramine can lead to serious heart problems, seizures, coma, or even death. The FDA said it has contacted the platform and “strongly urged” it to remove videos of the Benadryl Challenge and monitor for any new posts.1
Johnson & Johnson also issued its own warning.2
“We understand that consumers may have heard about an online ‘challenge’ involving the misuse or abuse of diphenhydramine. The challenge, which involves ingestion of excessive quantities of diphenhydramine, is a dangerous trend and should be stopped immediately. Benadryl products and other diphenhydramine products should only be used as directed by the label,” the company said in the statement.2
Additionally, Johnson & Johnson said it is working with TikTok and other social media platforms to remove content that showcases this behavior.2
According to the FDA, health care professionals should be aware that the Benadryl Challenge is occurring among teens, and alert caregivers about it. Encourage teens and caregivers to read and follow the Drug Facts label.1
The FDA reminds consumers, patients, and caregivers to store diphenhydramine and all other medications out of children’s reach and sight. The agency also recommends locking up medicines to prevent accidental poisoning by children and misuses by teens.1
- FDA warns about serious problems with high doses of the allergy medicine diphenhydramine (Benadryl). Drug safety communication. FDA; September 24, 2020. Accessed September 25, 2020. https://www.fda.gov/drugs/drug-safety-and-availability/fda-warns-about-serious-problems-high-doses-allergy-medicine-diphenhydramine-benadryl
- Benadryl. Safety. Johnson & Johnson; Accessed September 25, 2020. https://www.benadryl.com/safety
Continue at: https://www.drugtopics.com/view/kroger-meijer-expand-flu-vaccine-services
The text above is owned by the site above referred.
Here is only a small part of the article, for more please follow the link